# SDR GTIA2023011236879

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 16,794 hours, 7,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FINAL APPROACH, CLEAN CONFIG. FA REPORTED BURNING RUBBER SMELL INTERMITTNETLY NEAR ROW 25.-PERFORMED TSM 05-50-810-831-A REMOVED ALL PSU PANELS AROUND SUSPECTED FUME AREA AND FOUND NO ELECTRICAL OR FUME ISSUES. ALSO RAN ENG 1+2 ISOLATING ENG BLEED AND PACK SYS 1+2. APU AND APU BLEED WAS ALSO RAN SEPARATELY. COULD NOT DUPLICATE ANY ODOR INSIDE THE A/C NO DEFECTS NOTED. A/C OK FOR CONT. SVC.
